CureZone   Log On   Join
Re: What is this????
 
White Shark Views: 936
Published: 4 years ago
 
This is a reply to # 2,385,258

Re: What is this????


It can also mean you have some bacteria in your gut that should not be there in such numbers ... and when you kill yeast with antifungals, that bacteria becomes even stronger and poison you and makes you feel crappy.

It can also mean you do not tolerate those antifungals due to poor liver function.


Every reaction to antifungals is not always a healing crisis.

There are also many other possibilities.

Start cleansing your liver and working on improving your liver and your diet.


WS

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.297 sec, (1)